Aa
A
A
Close
Avatar universal
Unexplained bruise
I had a pulmanury embolism about a year and a half ago. I was on warfran for about 4 months. This morning I noticed a dark bruise behind my knee.  It doesn't hurt and I have no idea how it got there.  Should I be concerned about it?
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
Yes, even though you stopped warfarin several months ago, since you have a history of pulmonary clot and taking blood thinners, and you do not remember how the bruise came about, please consult a doctor immediately.
Apart from these, causes such as to clotting disorders, low platelet count, fragile spider veins, deficiency of Vitamin B12, folic acid, or Vit K, a liver disease will need to be ruled out. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Comment
Cancel
351246 tn?1379685732
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Deep Vein Thrombosis Community Resources